Definable types in o-minimal theories

Journal of Symbolic Logic 59 (1):185-198 (1994)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quasi-o-minimal structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Small theories of Boolean ordered o-minimal structures.Roman Wencel - 2002 - Journal of Symbolic Logic 67 (4):1385-1390.
Definable sets in Boolean ordered o-minimal structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Definable Open Sets As Finite Unions of Definable Open Cells.Simon Andrews - 2010 - Notre Dame Journal of Formal Logic 51 (2):247-251.
Definability of types, and pairs of o-minimal structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
Omitting types in o-minimal theories.David Marker - 1986 - Journal of Symbolic Logic 51 (1):63-74.
On Metric Types That Are Definable in an O-Minimal Structure.Guillaume Valette - 2008 - Journal of Symbolic Logic 73 (2):439 - 447.
Definability and definable groups in simple theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.

Analytics

Added to PP
2009-01-28

Downloads
22 (#522,731)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Discrete o-minimal structures.Anand Pillay & Charles Steinhorn - 1987 - Annals of Pure and Applied Logic 34 (3):275-289.
An Introduction to Stability Theory.Anand Pillay - 1986 - Journal of Symbolic Logic 51 (2):465-467.

Add more references